# SDR FDEA202012300205

- Difficulty date: December 30, 2020
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED BETWEEN FR 11 AND FR 15 Y1213 IN PASSENGER CABIN (MAIN DECK).  REPLACED FLOOR STRUCTURE LOCATED BETWEEN FR 11 AND FR 15 Y1456 IN PASSENGER CABIN (MAIN DECK), IAW A300-600 DWG 53612310 ISSUE A AND A300-600 SRM 51-72-10.
